Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Five-diagonal sixth-order methods for two-point boundary value problems involving fourth-order differential equations
HTML articles powered by AMS MathViewer

by C. P. Katti PDF
Math. Comp. 35 (1980), 1177-1179 Request permission


We present a sixth order finite difference method for the two-point boundary value problem ${y^{(4)}} + f(x,y) = 0$, $y(a) = {A_0}$, $y(b) = {B_0}$, $y\prime (a) = {A_1}$, $y\prime (b) = {B_1}$. In the case of linear differential equations, our difference scheme leads to five-diagonal linear systems.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L10
  • Retrieve articles in all journals with MSC: 65L10
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1177-1179
  • MSC: Primary 65L10
  • DOI:
  • MathSciNet review: 583494